# SDR USAAF99009

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11373
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 800610331
- Condition: Failed
- Location: E/E Compt
- Part time: 19,829 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 331 - EN ROUTE TO PIT FROM MCI A 'WARN COMPUTER INOP' MESSAGE ILLUMINATED ON THE MULTI FUNCTION DISPLAY.  DUE TO ICING CONDITIONS AT PIT, THE FLIGHT DIVERTED TO CLT.  THE FLIGHT CREW DECLARED AN EMERGENCY.  THE FLIGHT LANDED CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FLIGHT WARNING COMPUTER.  (M)
